Alert archive / West Virginia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Charleston, WV

May 26, 2024Cabell County, Lincoln County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 26, 2024, 3:45 PM EDT for Cabell County, Lincoln County, Putnam County, West Virginia. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 3:45 PM EDT (19:45 UTC)
Expired
May 26, 2024, 4:30 PM EDT
In force
45 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cabell County, WV, Lincoln County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 25 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:03 PM EDTTSTM WND DMG3 Ene Barboursville, WVSeveral reports of trees down on power lines. Time is estimated by radar.
May 26, 4:15 PM EDTTSTM WND DMGMilton, WVTree down on power lines. Time is estimated by radar.
May 26, 4:18 PM EDTTSTM WND DMG4 Sw Milton, WVTree down on power lines.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS51 KRLX 261945
SVRRLX
WVC011-043-079-262030-
/O.NEW.KRLX.SV.W.0113.240526T1945Z-240526T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
345 PM EDT Sun May 26 2024

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cabell County in central West Virginia...
  Southwestern Putnam County in western West Virginia...
  Northern Lincoln County in central West Virginia...

* Until 430 PM EDT.

* At 345 PM EDT, a severe thunderstorm was located near Beech Fork
  State Park, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hamlin, Hurricane, Barboursville, Milton, Ona, Culloden, Alum
  Creek, Teays Valley, Tornado, West Hamlin, Sweetland, Salt Rock,
  and Myra.

This includes Interstate 64 in West Virginia between mile markers 18
and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3851 8211 3848 8206 3852 8206 3855 8196
      3842 8185 3840 8190 3833 8191 3831 8188
      3832 8182 3831 8181 3828 8181 3820 8219
      3846 8231
TIME...MOT...LOC 1945Z 264DEG 40KT 3833 8245 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
2 follow-up statements
707 
WWUS51 KRLX 262011
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
411 PM EDT Sun May 26 2024

WVC011-043-079-262030-
/O.CON.KRLX.SV.W.0113.000000T0000Z-240526T2030Z/
Cabell WV-Putnam WV-Lincoln WV-
411 PM EDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CABELL...SOUTHWESTERN PUTNAM AND NORTHERN LINCOLN
COUNTIES...

At 411 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Milton to Culloden to near Hamlin,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hamlin, Hurricane, Milton, Culloden, Alum Creek, Teays Valley,
Tornado, West Hamlin, and Sweetland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 8219 3849 8220 3851 8211 3848 8206
      3852 8206 3855 8196 3842 8185 3840 8190
      3833 8191 3831 8188 3832 8182 3831 8181
      3828 8181 3821 8219 3826 8222
TIME...MOT...LOC 2011Z 260DEG 43KT 3854 8210 3842 8206 3820 8213 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JMC
600 
WWUS51 KRLX 262027
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
427 PM EDT Sun May 26 2024

WVC011-043-079-262036-
/O.EXP.KRLX.SV.W.0113.000000T0000Z-240526T2030Z/
Cabell WV-Putnam WV-Lincoln WV-
427 PM EDT Sun May 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CABELL...
SOUTHWESTERN PUTNAM AND NORTHERN LINCOLN COUNTIES WILL EXPIRE AT 430
PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and western West Virginia. A Severe Thunderstorm Watch also
remains in effect until 900 PM EDT for central West Virginia.

&&

LAT...LON 3839 8219 3849 8220 3851 8211 3848 8206
      3852 8206 3855 8196 3842 8185 3840 8190
      3833 8191 3831 8188 3832 8182 3831 8181
      3828 8181 3821 8219 3826 8222
TIME...MOT...LOC 2026Z 264DEG 40KT 3855 8192 3843 8188 3821 8195 

$$

JMC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:51 PM EDT, 54 minutes earlier.

Area forecast discussion, May 26, 2:51 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
251 PM EDT Sun May 26 2024

.SYNOPSIS...
Showers and storms through Memorial Day weekend in response to a
cold front. Damaging wind gusts, hail, and locally heavy downpours
will be possible. Remaining unsettled Tuesday and Wednesday.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 250 PM Sunday...

Key Points:

 * Bowing line of thunderstorms arriving soon to the western
   flank of the forecast area this afternoon.

 * Strong to severe thunderstorms possible with potential for
   damaging wind gusts, large hail, and brief spin up tornadoes.

 * Heavy downpours associated with convection may produce
   localized flash flooding.

What was a beautiful and quiet morning around the Central
Appalachians has quickly grown active as we await a bowing
convective segment encroaching on eastern Kentucky and Ohio and
the time of writing. This line of storms has had history of
producing very strong winds on the upwards of 60+ mph gusts
throughout the morning and early afternoon upstream in the
Tennessee Valley, with a few spin up tornadoes noted by
neighboring offices currently facing the southern end of this
system. A Severe Thunderstorm Watch is already in place for the
vast majority of the forecast area this afternoon as we monitor
storms dashing across the region.

Mesoanalysis depicts storms have outran the favorable sheared
environment that was present earlier today in western and
central Kentucky, denoting more of a wind threat now, but still
would not rule out quick QLCS tornadoes that become embedded in
the descending notch. Warm and muggy conditions here in our
forecast area will aid in sustaining storms as they travel into
West Virginia and perhaps up into the northeastern mountains.

In addition to the potential for winds, hail, and tornadoes,
there will be the increasing concern for heavy downpours as
convection ventures overhead. With PWATs projected to rise to
around 1.5-1.8 inches today and tall, skinny CAPE profiles
denoted by forecast soundings, it is certainly not out of the
question to observe rainfall rates on the upwards of 1-2 inches
per hour. This would impede on recovering ground conditions from
antecedent rain and lead to flash flooding concerns.

Convective trends this afternoon and evening will be the
catalyst for how overnight activity will fare. Hi-res guidance
for this afternoon suggests a secondary line of showers and
storms forming upstream that will maintain active weather for
the overnight period. This could become primarily outflow driven
and take a southward trajectory away from the Ohio River Valley
tonight, but held onto likely POPs once again crossing the CWA
overnight into early Monday morning. However, this first line of
convection could overwork our environment and impose less of a
severe threat late tonight. Regardless, rain and flooding
concerns stretch into the overnight hours, especially in the
event of training.

Unsettled weather triumphs into Memorial Day as a low pressure
system and its attendant cold front drift further eastward.
While a break in activity seems plausible during the morning
hours Monday, isolated to possibly scattered showers and storms
return to the forecast once more for the afternoon and evening.
Temperatures will be a few degrees cooler on Monday, but dew
points remain well into the 60s, leading to another muggy day
across the area. The cold front will continue eastward progress
through the region at the conclusion of the near term period.

As of 248 AM Sunday...

Key Points:

 * Hot and humid today.
 * Enhanced risk for severe storms NE Kentucky through tonight.
 * Slight risk for severe storms rest of the area, except NE
   mountains through tonight.
 * Slight risk for excessive rainfall over the southern two
   thirds of the area through tonight.

Widespread river valley dense fog will gradually dissipate early
this morning.

Frontal boundary, oriented west to east across our north, lifts
north as a warm front this morning, leaving the area under a warm
sector of an approaching cold front. Winds increase from the
southwest, bringing strong moisture advection with boundary layer
theta-e values exceeding 340K by this afternoon. A mid level
shortwave crosses the area this afternoon, providing upper forcing
to enhance convection.

Local bufkit soundings show a tall/skinny CAPE signature with dry
air at the mid levels by this afternoon. Guidance suggests deep
layered shear will limited over most parts of the area, except
far west across NE KY where values of 50 to 60 knots are
anticipated. These ingredients will allow for strong to severe
updrafts /downdrafts, the strongest; farther west where the best
dynamics will be present. With PWATs increasing from 1.3 to 1.7
inches by this evening, very heavy downpours are likely, some
capable to produce flash flooding. Hi-res CAMs suggest a strong
line of convection arriving to the Tri-state area (OH/KY/WV)
around 3 PM spreading east as some elements weaken. A second
batch of convection is forecasted right behind it, but it seems
to weaken as well as the reach NE KY and portions of the Mid
Ohio valley. However, strong to severe storms may be able to
survive and spread east further into WV with the passing of
another upper level shortwave around midnight as convective
parameters become more active, with deep layered shear
increasing to 55 knots, PWATs around 1.7 inches and CAPE about
1200 J/Kg.

SPC maintains an enhanced risk for severe thunderstorms over NE
KY, a slight risk roughly across the rest of the area, except
for the northern mountains through tonight. Therefore, expecting
scattered to possibly numerous severe storms around the Tri-
State area this afternoon and evening, with damaging gusty wind,
large hail, and the possibility of tornadoes being the main
threats.

WPC has a slight risk for excessive rainfall across the
southern two thirds of the area, and a marginal risk across the
northern third. This translates to the possibility of very heavy
rain and associated flash flooding.

Despite clouds and convection expected, highs will manage to reach
the mid to upper 80s across the lowlands, ranging into the lower 70s
across the higher elevations of our northeast mountains. Lows
tonight will generally be in the 60s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 1137 AM Sunday...

Showers and a few isolated thunderstorms will remain possible
Tuesday and Wednesday with shortwave energy flowing around the base
of a 500-mb trough. Areas with the best chance at seeing showers
will be in northern parts of the area and in the mountains. Severe
weather is not anticipated at this time.

For both Tuesday and Wednesday, temperatures will be a bit lower
than recent days with highs only in the 70s in the lowlands and the
upper 60s to 70s in the mountains. Wednesday night might even feel
chilly to some with temperatures dropping into the 40s and lower 50s
for lows.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 1137 AM Sunday...

The long term forecast period looks largely dry with high pressure
building into the region from the west. Temperatures will remain
comfortably cool Thursday and Friday with highs in the 70s for most.
The summer-like warmth will return next weekend as high pressure
slides east and southerly flow returns. There is a slight
chance of showers or thunderstorms Saturday with 500-mb
shortwave energy approaching from the west, but confidence is
low at this time.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 1234 PM Sunday...

Approaching line of showers and thunderstorms will reach our
western terminals around or just shortly after the 18Z TAF
issuance, then follow a northeasterly trajectory through the
forecast area. This trend continues into tonight, with all
airfields having a high potential to see a strong to possibly
severe thunderstorm pass overhead or near the site. Any storm
that does become severe could yield damaging wind gusts, large
hail, and a quick spin up tornado.

A secondary line of convection scrapes the area late tonight
into the overnight hours. Additional lightning is possible
overnight, with focus gradually becoming more on the heavy
downpours associated with this renewed precipitation. Ceilings
will also lower in the process for the Ohio River Valley and up
the mountains for Monday morning. While gradually improving on
Monday along the higher terrain, MVFR cigs will fester over
southeast Ohio as a frontal boundary is tucked in close quarters
to our airspace. That front is progged to pass through the
region late Monday evening into Tuesday morning. Additional
convection is possible during the second half of the day Monday.

Winds begin out of the southwest today, but could grow breezy to
gusty in response to convection. Low level jet snakes through
the area late tonight, and could promote a few instances of LLWS
around HTS or CRW.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of thunderstorms and weather
restrictions may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H

AFTER 18Z MONDAY...
IFR possible at times in showers and storms through the first
half of the week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK/JMC
NEAR TERM...MEK
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...MEK
Hazardous weather outlook, May 26, 1:48 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
148 PM EDT Sun May 26 2024

KYZ101>103-105-OHZ066-067-075-083>087-WVZ005>008-271800-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Jackson OH-
Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-
148 PM EDT Sun May 26 2024

...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Localized flash flooding is possible within showers and
thunderstorms this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe storms and localized flash flooding may occur on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ076-VAZ003-004-WVZ009-010-015>019-024>029-033-034-515>520-271800-
Washington-Dickenson-Buchanan-Wood-Pleasants-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Mingo-Logan-Boone-Clay-Braxton-Gilmer-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
148 PM EDT Sun May 26 2024

...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
southwest Virginia, and portions of central, northern, southeast
and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Localized flash flooding is possible within showers and
thunderstorms this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe storms and localized flash flooding may occur on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ011-020-030-521-522-271800-
Tyler-Doddridge-Lewis-Northwest Webster-Southeast Webster-
148 PM EDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of northeast and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Scattered severe storms could produce damaging winds, hail or
tornadoes today into tonight. Localized flash flooding is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe storms and localized flash flooding may occur on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ013-014-271800-
Lincoln-Putnam-
148 PM EDT Sun May 26 2024

...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Localized flash flooding is possible within showers and
thunderstorms this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe storms and localized flash flooding may occur on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ031-032-039-040-523>526-271800-
Harrison-Taylor-Upshur-Barbour-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
148 PM EDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of central,
northeast and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Isolated severe storms could produce damaging winds today into
tonight. Localized flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered severe storms and localized flash flooding may occur on
Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:55 PM EDTSpecial Weather StatementRLXTyler20 min
May 25, 11:15 PM EDTSpecial Weather StatementRLXBarbour, Taylor30 min
May 25, 11:35 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor7 hr
May 26, 3:28 AM EDTFlash Flood WarningRLXDoddridge, Harrison, Lewis3 hr
May 26, 2:00 PM EDTSevere Thunderstorm WarningRLXWayne75 min
May 26, 3:13 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne77 min
May 26, 3:19 PM EDTSevere Thunderstorm WarningRLXMason71 min
May 26, 3:25 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne80 min
May 26, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam56 min
May 26, 3:56 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming49 min
May 26, 3:58 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Lincoln, Mason, Putnam47 min
May 26, 4:00 PM EDTTornado WarningRLXCabell, Mason, Putnam30 min
May 26, 4:22 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Raleigh, Wyoming53 min
May 26, 4:32 PM EDTSevere Thunderstorm WarningRLXClay, Jackson, Kanawha, Roane, Wirt, Wood58 min
May 26, 4:36 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more54 min
May 26, 4:48 PM EDTSpecial Weather StatementRLXPutnam27 min
May 26, 5:21 PM EDTSpecial Weather StatementRLXCalhoun, Pleasants, Ritchie, Roane, Wirt, Wood24 min
May 26, 5:24 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more36 min
May 26, 5:45 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 1 more45 min
May 26, 6:08 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more52 min
May 26, 6:22 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster38 min
May 26, 6:25 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster50 min
May 26, 6:39 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Pocahontas, Randolph, Taylor and 1 more51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.